# SDR QXEA2010041500268

- Difficulty date: April 14, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK SERVICE DOOR STRIKER SEAL HAS CORROSION.  REMOVED CORROSION IAW CXRJ700 SRM 51-21-06-001-001-A01.  PERFORMED LPI IAW NDTM LPI 51-20-008-230-A01.  STRIKER SEAL FOUND TO BE OUT OF LIMITS OF SRM 53-21-23-101-001-A01.  REMOVED SERVICE DOOR STRIKER SEAL AND LOCATED FASTENER HOLES IN NEW STRIKER SEAL FITTING IAW CRJ700 SRM 51-42-06-001-001-A01.  TREATED AND PRIMED HOLE IAW CRJ700 SRM 51-21-11-001-001-A01.  INSTALLED STRIKER SEAL IAW CRJ700 SRM 51-42-06-001-001-A01.  COMPLETED REPAIR IAW REO 670-53-21-557.  PERFORMED LEAK CHECK IAW CRJ700 AMM 52-00-00-790-801.
